# SDR ASAA2016010714711

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 22,561 hours, 6,800 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Auto Shutoff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78128006, THE LT CENTER TANK AUTO SHUTOFF FUNCTIONAL TEST FAILED.  ACFT GROUNDED. R & R THE LT AUTO SHUTOFF RELAY, R936, REF WDM 28-23-11. OPS CK GOOD REF T/C 78128006.
